Dr MD (Mokhwetha) Mabula

Tel: +2712 420-6818
Fax: +2712 240-3893
Office: Botany building 2-5
E-mail: [email protected]

Position: Senior Lecturer
Academic qualifications: MSc(Wits), PhD(UCT)

Research interest: Banach Spaces, Banach lattices, Asymmetrically normed lattices
Field of interest: Functional Analysis 

Publications over the past five years:

Journal articles 

Conradie JJ, Mabula MD  Convergence and left-K-sequential completeness in an asymmetrically normed lattices.  ACTA Mathematica Hungarica, 139(1-2)(2013), 147-159

Mabula MD, Conradie JJ  Completeness, precompactness and compactness in finite-dimensional asymmetrically normed lattices.  Topology and its Applications, 160(2013), 2012-2024

Mabula MD, Cobzas S  Zabrejko’s lemma and the fundamental principles of functional analysis in the asymmetric case.  Topology and its Applications, 184 (2015), 1-15

Conradie JJ, Mabula MD  Convergence and completeness in asymmetrically normed sequence lattices.  Quaestiones Mathematicae, 38(1)(2015), 73-81

Conferences

Anguelov R and Mabula MD Asymmetric Metric: An Application to Dealing with Uncertainty. Editor, MD Todorov, Sofia. Application of Mathematics in Technical and Natural Sciences, 8th International Conference (AMiTaNS’16). AIP Conf. Proc. 1773, 050001-1–050001-7; doi: 10.1063/1.4964971

Published by Annel Smit

Copyright © University of Pretoria 2020. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences